Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 258, NWS San Francisco Bay Area, CA

May 23, 2011

NWS San Francisco Bay Area, CA issued this small craft advisory at May 23, 2011, 3:30 AM PDT. It took effect at May 23, 2011, 3:00 PM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 23, 2011, 3:30 AM PDT (10:30 UTC)
In effect from
May 23, 2011, 3:00 PM PDT
Expired
May 23, 2011, 9:00 PM PDT
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

173 
WHUS76 KMTR 231030
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
330 AM PDT MON MAY 23 2011

PZZ530-231830-
/O.EXP.KMTR.SC.Y.0254.000000T0000Z-110523T1000Z/
/O.NEW.KMTR.SC.Y.0258.110523T2200Z-110524T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
330 AM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9
PM PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-231830-
/O.EXT.KMTR.SC.Y.0254.000000T0000Z-110525T0100Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
330 AM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT TUESDAY.

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 
  KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-231830-
/O.EXT.KMTR.SC.Y.0254.000000T0000Z-110525T0100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
330 AM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PDT TUESDAY.

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35
  KT THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-231830-
/O.CON.KMTR.RB.Y.0022.000000T0000Z-110524T0100Z/
/O.CON.KMTR.SC.Y.0255.000000T0000Z-110524T1400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
330 AM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT TUESDAY.
A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM
PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT THROUGH EARLY TUESDAY.

* SEAS: COMBINED SEAS 8 TO 10 FEET WITH A PERIOD OF 14 SECONDS. 

* FIRST EBB: 1.5 KNOT AT 9:07 AM THIS MORNING.

* SECOND EBB: 1 KNOT AT 10:09 PM TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ570-231830-
/O.CON.KMTR.SC.Y.0254.000000T0000Z-110524T1400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
330 AM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 
  KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-231830-
/O.CON.KMTR.SC.Y.0254.000000T0000Z-110524T1400Z/
POINT ARENA TO POINT REYES TO 10 NM-
330 AM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 
  KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-231830-
/O.CON.KMTR.SC.Y.0254.000000T0000Z-110524T0700Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
330 AM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT UNTIL MIDNIGHT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
453 
WHUS76 KMTR 231538
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
838 AM PDT MON MAY 23 2011

PZZ545-232315-
/O.CON.KMTR.RB.Y.0022.000000T0000Z-110524T0100Z/
/O.CON.KMTR.SC.Y.0255.000000T0000Z-110524T1400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
838 AM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT TUESDAY.
A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM
PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT THROUGH EARLY TUESDAY.

* SEAS: COMBINED SEAS 8 TO 10 FEET WITH A PERIOD OF 14 SECONDS.

* FIRST EBB: 1.5 KNOT AT 9:07 AM THIS MORNING.

* SECOND EBB: 1 KNOT AT 10:09 PM TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ570-232315-
/O.CON.KMTR.SC.Y.0254.000000T0000Z-110524T1400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
838 AM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-232315-
/O.CON.KMTR.SC.Y.0254.000000T0000Z-110524T1400Z/
POINT ARENA TO POINT REYES TO 10 NM-
838 AM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-232315-
/O.CON.KMTR.SC.Y.0254.000000T0000Z-110525T0100Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
838 AM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-232315-
/O.CON.KMTR.SC.Y.0254.000000T0000Z-110524T0700Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
838 AM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT UNTIL MIDNIGHT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-232315-
/O.CON.KMTR.SC.Y.0258.110523T2200Z-110524T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
838 AM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-232315-
/O.CON.KMTR.SC.Y.0254.000000T0000Z-110525T0100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
838 AM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT
  THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
136 
WHUS76 KMTR 232110
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
210 PM PDT MON MAY 23 2011

PZZ545-240415-
/O.CON.KMTR.RB.Y.0022.000000T0000Z-110524T0100Z/
/O.CON.KMTR.SC.Y.0255.000000T0000Z-110524T1400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
210 PM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT TUESDAY.
A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM
PDT THIS EVENING. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT THROUGH EARLY TUESDAY MORNING.

* SEAS: COMBINED SEAS 8 TO 10 FEET WITH A PERIOD OF 14 SECONDS.

* FIRST EBB: 1 KNOT AT 10:09 PM TONIGHT.

* SECOND EBB: 1.3 KNOTS AT 10:10 AM TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ570-240415-
/O.CON.KMTR.SC.Y.0254.000000T0000Z-110524T1400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
210 PM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 
  KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-240415-
/O.CON.KMTR.SC.Y.0254.000000T0000Z-110524T1400Z/
POINT ARENA TO POINT REYES TO 10 NM-
210 PM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 
  KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-240415-
/O.CON.KMTR.SC.Y.0254.000000T0000Z-110525T0100Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
210 PM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 
  KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-240400-
/O.CON.KMTR.SC.Y.0258.110523T2200Z-110524T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
210 PM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT THIS AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-240415-
/O.CON.KMTR.SC.Y.0254.000000T0000Z-110524T0700Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
210 PM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT UNTIL MIDNIGHT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-240415-
/O.CON.KMTR.SC.Y.0254.000000T0000Z-110525T0100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
210 PM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 
  KT THROUGH 6 PM TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
087 
WHUS76 KMTR 240405
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
905 PM PDT MON MAY 23 2011

PZZ530-240515-
/O.EXP.KMTR.SC.Y.0258.000000T0000Z-110524T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
905 PM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

PZZ570-241215-
/O.CON.KMTR.SC.Y.0254.000000T0000Z-110524T1400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
905 PM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-241215-
/O.CON.KMTR.SC.Y.0254.000000T0000Z-110524T1400Z/
POINT ARENA TO POINT REYES TO 10 NM-
905 PM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-241215-
/O.CON.KMTR.SC.Y.0255.000000T0000Z-110524T1400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
905 PM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT THROUGH EARLY TUESDAY 
  MORNING.

* SEAS: COMBINED SEAS 8 TO 10 FEET WITH A PERIOD OF 14 SECONDS.

* FIRST EBB: 1 KNOT AT 10:09 PM TONIGHT.

* SECOND EBB: 1.3 KNOTS AT 10:10 AM TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS. BOATS SMALLER THAN 10 METERS SHOULD
EXERCISE EXTREME CAUTION ON THE SAN FRANCISCO BAR.

&&

$$

PZZ575-241215-
/O.CON.KMTR.SC.Y.0254.000000T0000Z-110525T0100Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
905 PM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-240700-
/O.CON.KMTR.SC.Y.0254.000000T0000Z-110524T0700Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
905 PM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT UNTIL MIDNIGHT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-241215-
/O.CON.KMTR.SC.Y.0254.000000T0000Z-110525T0100Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
905 PM PDT MON MAY 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT TUESDAY. 

* WINDS: NORTHWEST WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT
  THROUGH 6 PM TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at May 22, 8:30 PM PDT, 7 hours earlier.

Area forecast discussion, May 22, 8:30 PM PDT, 7 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
830 PM PDT SUN MAY 22 2011

.DISCUSSION...AS OF 8:30 PM PDT SUNDAY...WITH A MIXTURE OF HIGH AND
LOW CLOUDS OVER MUCH OF THE DISTRICT TODAY...TEMPERATURES TURNED
OUT TO BE COOLER THAN YESTERDAY BY SEVERAL DEGREES. HIGHS TODAY
RANGED FROM THE 50S AT THE OCEAN TO THE 60S AND 70S INLAND. SURFACE
PRESSURE GRADIENTS HAVE TIGHTENED WITH 4.5 MB CURRENTLY FROM SFO TO
SAC...4.9 MB FROM ACV TO SFO...AND 14.3 MB BETWEEN SFO AND LAS. AS A
RESULT...AFTERNOON SEABREEZE WINDS HAVE RAMPED UP AND THERE WAS EVEN
A WIND GUST TO 47 KNOTS AT SFO EARLIER THIS EVENING.

AN UPPER LEVEL LOW CURRENTLY OFF THE PACNW COAST WILL DROP SE
INTO THE GREAT BASIN LATE TONIGHT THROUGH MONDAY NIGHT. IN ITS
WAKE...WEAK RIDGING WILL DEVELOP OVER THE WEST COAST. A SLIGHT
WARMING TREND IS THUS EXPECTED THROUGH TUESDAY. BY WEDNESDAY...THE
RIDGE IS PROGGED TO WEAKEN AS A LATE-SEASON STORM SYSTEM APPROACHES
FROM THE GULF OF ALASKA. THIS IS EXPECTED TO BRING SOME RAIN TO
MAINLY THE NORTHERN HALF OF THE DISTRICT WEDNESDAY AND WEDNESDAY
NIGHT. IN ADDITION TO RAIN CHANCES...THIS SYSTEM WILL ALSO BRING IN
COOLER TEMPERATURES...AT LEAST ACROSS NORTHERN SECTIONS. SOUTHERLY
FLOW AND DRY CONDITIONS COULD LEAD TO SLIGHTLY WARMER TEMPS ACROSS
THE EXTREME SOUTHERN PART OF THE CWA.

ZONAL FLOW ALOFT AND WEAK SHORT-WAVE TROUGH PASSAGES COULD LEAD TO
SOME UNSETTLED WEATHER DURING PARTS OF THE EXTENDED FORECAST PERIOD
WITH COOL TEMPERATURES INTO THE HOLIDAY WEEKEND.

&&

.AVIATION...AS OF 5:00 PM PDT SUNDAY...STRONG E-W PRESSURE GRADIENTS
RESULTING IN STRONG WINDS NEAR SFO. THIS WILL KEEP VFR CONDITIONS
FOR THE SFO BAY AREA THROUGH THE AIRPORT EVENING RUSH HOUR. LOW
CLOUDS WILL SLOWLY INCREASE LATER TONIGHT.

VICINITY OF KSFO...VFR CONDITIONS EXPECTED THROUGH THE AIRPORT
EVENING RUSH HOUR WITH MVFR CIGS SLOWLY INCREASING AFTER 05Z.
STRONG WEST WINDS 30-40 KT WITH LOCALLY HIGHER GUSTS THROUGH 03Z.
WINDS DECREASING TO 20-30 KT AFTER 03Z CONTINUING THROUGH THE
REST OF THE NIGHT.

KSFO BRIDGE APPROACH...VFR CONDITIONS EXPECTED THROUGH THE AIRPORT
EVENING RUSH HOUR WITH MVFR CIGS SLOWLY INCREASING AFTER 05Z.

MONTEREY BAY AREA TERMINALS...MVFR CIGS COULD BRIEFLY CLEAR
BETWEEN NOW AND 04Z. CIGS RETURNING AFTER 04Z.

&&

.MTR WATCHES/WARNINGS...
     .TNGT...SCA...ALL COASTAL WATERS.
            .SCA...ROUGH BAR...SAN FRANCISCO BAR.
            .SCA...MONTEREY BAY UNTIL 9 PM.

&&

PUBLIC FORECAST: SIMS
AVIATION/MARINE: CW/W PI

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 10:01 PM PDTSmall Craft AdvisoryMTR119 min

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.